Hi mbgator. I have, myself, taken both at the same time, however, I would strongly advise you to seek a doctors advice before taking them together, just to be sure. Just because I came out alright using these two meds, doesn't necessarily mean that others won't have a potential problem using the two together. PLEASE, just call Your doctor, and make sure it'll be o k. Good luck with everything, and I hope You get to felling better soon. :-)
I agree with Brent, check with your doctor. Guaifenesin AND Nyquil contain dextromethorphan. If you were prescribed the Guaifenesin, is it the DAC liquid? That one contains codeine. But it sounds like you have 2 OTC medications. Just be careful and double check with your doctor or pharmacist. Sorry to hear about your bad congestion. I know how it feels. Every time you lay down, you can't stop coughing, feeling crappy, etc. Hope you feel better soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Jun 2011 • 1 answer
Updated 7 Nov 2011 • 1 answer
Updated 12 Feb 2012 • 1 answer
Updated 18 Feb 2016 • 1 answer
Updated 21 Jan 2017 • 1 answer